# SDR CKSA96113

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 56449812
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND CORROSION ON UPPER FLOOR BEAM FS 295 RBL 36.  REPLACED UPPER FLOOR BEAM FS 295 RBL 36 IAW DC8 SRM 51-1-20 AND AIA ENGINEERING REPORT NR 96 AIA-105.  TASK NR 81000, CORROSION CARD NR 5700-0553.
